# SDR UPS02438211

- Difficulty date: May 13, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O SEAT TRACK IS CRACKED AND BENT IN TWO PLACES.  REMOVED AND REPLACED F/O RT SEAT TRACK, OPS CHECKS GOOD IAW MM 25-11-01.
